# SDR ASAA2012071592551

- Difficulty date: July 1, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,613 hours, 6,709 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10409
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 17,298 hours, 7,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL WHEN WX RADAR TURNED OFF.  ACFT GROUNDED.  REPLACED WEATHER RADAR RT, REF MM 34-43-41.  WEATHER RADAR GROUND VERIFICATION TEST NORMAL, REF MM 34-43-00.
